It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mary I. on September 01, 2000 at 21:41:35:

In Reply to: usageof dilatin posted by juan marrero on October 06, 1999 at 20:16:08:

: I'M A 25 YEAR OLD MALE I RECENTLY HAD MY FIRST SEIZURE ON WAS PUT ON THIS MEDICINE. WHAT I WOULD LIKE TO KNOW WHEN SHOULD I START HAVING THOSE SIDE EFFECTS THAT THEY SAY I SHOULD BE HAVING AND HOW LONG WILL I HAVE TO USE THIS MEDICINE
: P.S PLEASE REPLY IF YOU KNOW JC

I'm a 19 year old female, and I have had seizures since I was about 1 year old. I have taken probably every medication they have to treat them. I have taken dilatin for quite a while. The only side effects that I notice, are gum problems.
There is quite a number of possible side effects, but not everyone gets them. You may not have a problem with this medication. I wouldn't worry if I were you. Good Luck! MI

:
:



Follow Ups

All times are GMT -7. The time now is 02:38 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!